A stochastic approximation approach to quasi-stationary distributions on finite spaces

Michel Benaïm 1 Bertrand Cloez 2, 3
2 MODEMIC - Modelling and Optimisation of the Dynamics of Ecosystems with MICro-organisme
CRISAM - Inria Sophia Antipolis - Méditerranée , MISTEA - Mathématiques, Informatique et STatistique pour l'Environnement et l'Agronomie
Abstract : This work is concerned with the analysis of a stochastic approximation algorithm for the simulation of quasi-stationary distributions on finite state spaces. This is a generalization of a method introduced by Aldous, Flannery and Palacios. It is shown that the asymptotic behavior of the empirical occupation measure of this process is precisely related to the asymptotic behavior of some deterministic dynamical system induced by a vector field on the unit simplex. This approach provides new proof of convergence as well as precise asymptotic rates for this type of algorithm. In the last part, our convergence results are compared with those of a particle system algorithm (a discrete-time version of the Fleming-Viot algorithm).
Type de document :
Article dans une revue
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (37), pp.1-14. 〈http://ecp.ejpecp.org/article/view/3956〉. 〈10.1214/ECP.v20-3956〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01185942
Contributeur : Alain Rapaport <>
Soumis le : samedi 22 août 2015 - 14:22:58
Dernière modification le : mercredi 28 novembre 2018 - 14:48:22

Lien texte intégral

Identifiants

Collections

Citation

Michel Benaïm, Bertrand Cloez. A stochastic approximation approach to quasi-stationary distributions on finite spaces. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (37), pp.1-14. 〈http://ecp.ejpecp.org/article/view/3956〉. 〈10.1214/ECP.v20-3956〉. 〈hal-01185942〉

Partager

Métriques

Consultations de la notice

184